# SDR 05FDEA00113

- Difficulty date: January 17, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727-200
- Aircraft serial: 21289
- Aircraft time: 49,795 hours, 35,195 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 320 LBL 45 WL 148.5.  *S/D*  REPAIRED CRACKED FRAME AT BS 320, LBL 45, WL 148.5 IAW SRM 51-40-3 FIG 1 AND SRM 51-40-2 FIG 1.
